Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hereditary homotopy equivalences


Author: Allan J. Sieradski
Journal: Proc. Amer. Math. Soc. 87 (1983), 149-153
MSC: Primary 57M20; Secondary 20F05, 55P15, 57M05
MathSciNet review: 677251
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper introduces the notion of hereditary homotopy equivalence which provides a homotopy-theoretic reformulation of the existence of a Cohen-Lyndon basis for a group presentation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M20, 20F05, 55P15, 57M05

Retrieve articles in all journals with MSC: 57M20, 20F05, 55P15, 57M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0677251-4
PII: S 0002-9939(1983)0677251-4
Keywords: Cohen-Lyndon basis, hereditary homotopy equivalences, aspherical complexes, group presentations
Article copyright: © Copyright 1983 American Mathematical Society